National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
1    
Global Existence for the Generalized Two-Component Hunter–Saxton System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:3  Page:455-469  

Wu Hao;   Wunsch Marcus;  

来源数据库:[Web of Science, Scopus]         被引频次:22

文摘信息 获取全文 问图书馆员

2    
Relative Entropies, Suitable Weak Solutions, and Weak-Strong Uniqueness for the Compressible Navier–Stokes System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:4  Page:717-730  

Feireisl Eduard;   Jin Bum Ja;   Novotný Antonín;  

来源数据库:[Web of Science, Scopus]         被引频次:77

文摘信息 获取全文 问图书馆员

3    
Vanishing Viscous Limits for 3D Navier–Stokes Equations with a Navier-Slip Boundary Condition 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:4  Page:791-825  

Wang Lizhen;   Xin Zhouping;   Zang Aibin;  

来源数据库:[Web of Science, Scopus]         被引频次:22

文摘信息 获取全文 问图书馆员

4    
On the Inviscid Limit for the Compressible Navier–Stokes System in an Impermeable Bounded Domain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:1  Page:163-178  

Sueur Franck;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

5    
Analyticity of the Free Surface for Periodic Travelling Capillary-Gravity Water Waves with Vorticity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:2  Page:249-254  

Henry David;  

来源数据库:[Web of Science, Scopus]         被引频次:22

文摘信息 获取全文 问图书馆员

6    
Steady Water Waves with Multiple Critical Layers: Interior Dynamics 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:3  Page:407-419  

Ehrnström Mats;   Escher Joachim;   Villari Gabriele;  

来源数据库:[Web of Science, Scopus]         被引频次:16

文摘信息 获取全文 问图书馆员

7    
The 3-D Inviscid Limit Result Under Slip Boundary Conditions. A Negative Answer 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:1  Page:55-59  

Beirão da Veiga H;   Crispo F;  

来源数据库:[Web of Science, Scopus]         被引频次:21

文摘信息 获取全文 问图书馆员

8    
Local Null Controllability of the N-Dimensional Navier–Stokes System with N − 1 Scalar Controls in an Arbitrary Control Domain 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:15  Issue:1  Page:139-153  

Carreño N;   Guerrero S;  

来源数据库:[Web of Science, Scopus]         被引频次:12

文摘信息 获取全文 问图书馆员

9    
Random Data Cauchy Theory for the Generalized Incompressible Navier–Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:2  Page:311-324  

Zhang Ting;   Fang Daoyuan;  

来源数据库:[Web of Science, Scopus]         被引频次:14

文摘信息 获取全文 问图书馆员

10    
Modular Nonlinear Filter Stabilization of Methods for Higher Reynolds Numbers Flow 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:2  Page:325-354  

Layton William;   Rebholz Leo G;   Trenchea Catalin;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

11    
Modelling and Analysis of the Muskat Problem for Thin Fluid Layers 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:2  Page:267-277  

Escher Joachim;   Matioc Anca-Voichita;   Matioc Bogdan-Vasile;  

来源数据库:[Web of Science, Scopus]         被引频次:15

文摘信息 获取全文 问图书馆员

12    
On the Navier–Stokes Problem in Exterior Domains with Non Decaying Initial Data 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:4  Page:633-652  

Galdi Giovanni P;   Maremonti Paolo;   Zhou Yong;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

13    
Well-Posedness of Boundary Layer Equations for Time-Dependent Flow of Non-Newtonian Fluids 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:16  Issue:1  Page:179-191  

Renardy Michael;   Wang Xiaojun;  

来源数据库:[Web of Science, Scopus]         被引频次:3

文摘信息 获取全文 问图书馆员

14    
On 3D Lagrangian Navier–Stokes α Model with a Class of Vorticity-Slip Boundary Conditions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:15  Issue:2  Page:215-247  

Xiao Yuelong;   Xin Zhouping;  

来源数据库:[Web of Science, Scopus]         被引频次:7

文摘信息 获取全文 问图书馆员

15    
Extensions of serrin's uniqueness and regularity conditions for the Navier-Stokes equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:3  Page:529-540  

Farwig Reinhard;   Sohr Hermann;   Varnhorn Werner;  

被引频次:7

文摘信息 问图书馆员

16    
Sharp Conditions for Korn Inequalities in Orlicz Spaces 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:3  Page:565-573  

Breit Dominic;   Diening Lars;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

17    
Capillary Floating and the Billiard Ball Problem 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:2  Page:363-382  

Gutkin Eugene;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

18    
On the Nonhomogeneous Boundary Value Problem for the Navier–Stokes System in a Class of Unbounded Domains 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:4  Page:693-716  

Kaulakytė K;   Pileckas K;  

来源数据库:[Web of Science, Scopus]         被引频次:6

文摘信息 获取全文 问图书馆员

19    
Heat Transfer in Incompressible Magnetic Fluid 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:14  Issue:2  Page:217-247  

Amirat Youcef;   Hamdache Kamel;  

来源数据库:[Web of Science, Scopus]         被引频次:11

文摘信息 获取全文 问图书馆员

20    
A Note on Liouville Theorem for Stationary Flows of Shear Thickening Fluids in the Plane 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:15  Issue:4  Page:771-782  

Zhang Guo;  

来源数据库:[Web of Science, Scopus]         被引频次:2

文摘信息 获取全文 问图书馆员

< 上一页 1 2 3 4 5 下一页 >
作者信息:×